Tinnitis began when I took Welbutrin '07. The prescribed dose, I learned, was too much. I'm taking Seroquel XR 50 along w/ 1/2 .5 Clonazepam. Any suggestions regarding the tinnitis?
Oh, LadyHawke, I so feel for you. I lost my hearing in my left ear (sudden Deaf Syndrome) not from meds, but my doctor told me there is nothing that will help tinnitis. I have it so bad at times I think I am listening to a freight train going by right next to me. I had bought something at CVS for tinnistis, & noise in the ear. The ingredients were so small I could not even read it! That's when my doctor told there is nothing for tinnitis, except well, in your case, maybe stopping you meds, but the trade off just isn't worth it... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 2 Feb 2012 • 2 answers
Posted 5 Jul 2013 • 2 answers
Posted 21 Aug 2014 • 2 answers
Posted 14 days ago • 1 answer